# SDR 07FDEA04870

- Difficulty date: November 20, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 51,082 hours, 11,812 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Aux Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AT ABOUT STA 1228 RBL 40 TO RBL 54 UPPER AUX TANK UPPER SKIN FOUND   CORRODED.  REPAIRED AS PER FEDEX EA 1-5710-117062,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
